Table of Contents
Journal of Insects
Volume 2015 (2015), Article ID 761058, 5 pages
http://dx.doi.org/10.1155/2015/761058
Research Article

Short-Term Dynamics Reveals Seasonality in a Subtropical Heliconius Butterfly

1Programa de Pós-Graduação em Ecologia, Instituto de Biologia, Universidade Estadual de Campinas, P.O. Box 6109, 13083-970 Campinas, SP, Brazil
2Laboratório de Biologia da Conservação, Universidade Católica de Santos, Campus D. Idílio José Soares, 11015-200 Santos, SP, Brazil
3Departamento de Zoologia, Instituto de Biociências, Universidade Federal do Rio Grande do Sul, 91501-970 Porto Alegre, RS, Brazil
4Departamento de Biologia Animal, Instituto de Biologia, Universidade Estadual de Campinas, P.O. Box 6109, 13083-970 Campinas, SP, Brazil

Received 12 August 2015; Accepted 5 November 2015

Academic Editor: Fedai Erler

Copyright © 2015 Thadeu Sobral-Souza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thadeu Sobral-Souza, Ronaldo Bastos Francini, Murilo Guimarães, and Woodruff Withman Benson, “Short-Term Dynamics Reveals Seasonality in a Subtropical Heliconius Butterfly,” Journal of Insects, vol. 2015, Article ID 761058, 5 pages, 2015. doi:10.1155/2015/761058